# SDR HNAA9792025

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 36160
- Condition: Failed
- Location: Lt Windshield
- Part time: 26,033 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3030 - PHL-DCA - AFTER TAKEOFF, SMELLED SMOKE AND NOTICED SMOKE COMING FROM CAPTAINS WINDSHIELD HEAT TERMINALS.  TURNED WINDSHIELD HEAT OFF AND RETURNED TO PHL WITHOUT INCIDENT.  CHECKED RESISTANCE OF WINDSHIELD, CLEANED LEAD AND REMOVED AND REPLACED WIRE LEAD, MEL 30-10.  (M)
